# SDR HALA2012050300129

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,090 hours, 7,277 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 285T0014104
- Part serial: D01436
- Condition: Malfunctioned
- Part time: 1,633 hours, 259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RUDDER RATIO" EICAS MESSAGE & OVERHEAD ANNUNCIATOR PANEL.  R & R LT RRCM IAW AMM 27-09-00.  OPS CKS OK. NO EICAS MESSAGE NOTED. OK FOR SERVICE.
